# SDR COMA9610006

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066500011801
- Condition: Defective
- Location: Left
- Part time: 275 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOTS VSI TUBE BLANK.  REPLACED THE 1VA-81A TA/VS1.
